Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 303857, 9 pages
http://dx.doi.org/10.1155/2015/303857
Research Article

A Discrete Method Based on the CE-SE Formulation for the Fractional Advection-Dispersion Equation

Department of Applied Mathematics, CIMAT, Jalisco s/n, 36240 Guanajuato, GTO, Mexico

Received 16 November 2014; Revised 15 January 2015; Accepted 17 January 2015

Academic Editor: Manuel De la Sen

Copyright © 2015 Silvia Jerez and Ivan Dzib. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Silvia Jerez and Ivan Dzib, “A Discrete Method Based on the CE-SE Formulation for the Fractional Advection-Dispersion Equation,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 303857, 9 pages, 2015. https://doi.org/10.1155/2015/303857.